E-ISSN: 2619-9467

Cover    
Year 2001 - Volume 11 - Issue 4

Open Access

Peer Reviewed

ARTICLES
3204 Viewed1926 Downloaded

Endometrial Adenocancer Development During Tamoxifen Therapydue To Breast Cancer: Case Report
Meme Kanseri Nedeniyle Tamoksifen Tedavisi Sırasında Endometrial Adenokanser Gelişimi :Olgu Sunumu

Full Text PDF  
Turkiye Klinikleri J Gynecol Obst. 2001;11(4):289-91

Article Language: TR
Copyright Ⓒ 2020 by Türkiye Klinikleri. This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
ÖZET
Amaç : Meme kanseri sonrası tamoksifen tedavisi alan olguda endometrial kanser gelişiminin sunulması ve güncel literatür eşliğinde tartışılması. Çalışmanın yapıldığı yer : Osmangazi Üniversitesi Tıp Fakültesi Kadın Hastalıkları ve Doğum Anabilim Dalı, Eskişehir Olgu sunumu : 59 yaşında hasta, 1997 yılında intraduktal meme karsinomu tanısı alarak, radikal mastektomi ve sonrasında kemoterapi almış ve takipte tamoksifen önerilerek izleme alınmıştır. Tamoksifen tedavisi sırasında, vajinal kanama nedeni ile kliniğimize başvurmuştur. Yapılan jinekolojik değerlendirmede, transvajinal ultrasonografi (TVUSG) ile endometrial kalınlık ölçümü saptanmış, dilatasyon ve küretaj yapılmıştır. Patoloji sonucu adenokanser gelmesi üzerine, total abdominal histerektomi, bilateral salpingoooferektomi, pelvik paraaortik lenf nodu örneklemesi ve periton sitolojisi uygulandı. Postoperatif histopatolojik değerlendirme sonucu grade 2, evre Ib adenokanser saptandı. Sonuç : Tamoksifen tedavisi sırasında olabilecek vajinal kanama, veya kanlı akıntı da, sessiz bir endometrial patoloji gelişimi açısından, klinisyeni şüphelendirmelidir. Olguların periyodik jinekolojik muayene, transvajinal USG ve/veya sonohisterografi ile izlenmeleri önerilmektedir.
ABSTRACT
Objective : To introduce a case presenting with endometrial pathology on tamoxifen use following breast cancer and to discuss the case in regard to contemporary knowledge. Institution : Osmangazi University Faculty of Medicine Department of Obstetrics and Gynecology, Eskişehir Case Report : During tamoxifen use, a 59 years old woman diagnosed as breast cancer and being undergone a radical mastectomy referred to our clinic with a complaint of vaginal bleeding. Gynecologic evaluation revealed endometrial thickening on transvaginal ultrasonography (TVUSG) and endometrial dilatation and curettage was performed. Following D&C result of which revealed an adenocancer tissue, a surgical staging procedure consisted of total abdominal hysterectomy, bilateral salpingooopherectomy pelvic-paraaortic lymphe node sampling and peritoneal washing was performed. Postoperative histopathological result pointed out a grade 2, stage Ib endometrial cancer. Result : Any vaginal bleeding or serosangineous discharge during tamoxifen use should alert the clinician for the presence of an occult endometrial pathology. These cases should be assessed on a regular gynecologic follow up with transvaginal USG and/or sonohysterography.